# SDR SWAA2018061822835

- Difficulty date: June 12, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 47,753 hours, 24,418 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 115A62602
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TRAILING EDGE PANEL IN BETWEEN NR 5 AND NR 6 SPOILERS LOWER SURFACE TRANSVERSE WEB SUPPORT CLIP ON OUTBOARD END CRACKED.  REPAIRED CLIP IAW SRM.
